Jul 13, 2005
My dentist has prescribed Clindamycin for an infection i have in my mouth. It has been swelling so I checked the Internet for side affects. It seems that only AIDS patients seemed to be linked to this drug. Is it possible that I was prescribed this particular drug because he suspects that I have AIDS?
| Response from Dr. Young
Clindamycin is a widely prescribed broad spectrum antibiotic. There's no reason to suspect that the prescription of clindamycin comes with any baggage about your HIV status. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Do You Know If You Have The Clap?
- Chances Of Getting HIV From Blowjob From A Prostitute
- Achy Balls After Licking Penis Worried I Have HIV
- Blood In Semen After Protected Anal Sex Worried I Have HIV
- Bloody Nose After Insertive Anal Sex Worried I Have HIV
- Erectile Dysfunction After Oral Sex Form Sex Worker What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.